# SDR QXEA200300912

- Difficulty date: July 28, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 4,399 hours, 5,063 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

FCA- ON FLIGHT 2271 NR 2 ENGINE FIRE WARNING ON GROUND. PULLED 'T' HANDLE AFTER ENGINE SHUTDOWN. DID NOT FIRE EXTINGUISHER. THERE WAS NO VISABLE SIGN OF A FIRE. FIRE WARNING WENT OUT AFTER 'T' HANDLE WAS PULLED. INSPECTED ENGINE NACELLE, NO EVIDENCE OF FIRE. TESTED NACELLE FIRE DETECTION SYSTEM IAW Q400 AMM 26-005 TASK 26-11-00-710-801. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
